# SDR UPS06246884

- Difficulty date: April 20, 2006
- Submitted: May 19, 2006
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- Aircraft time: 62,571 hours, 53,748 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Beam
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT MLG SUPPORT BEAM PITTING CORROSION IN BORE OF HOLE.  CORROSION REMOVED IAW SRM 51-40-01.  HFEC CARRIED OUT IAW B727-NDTM 51-00-00, NO CORROSION FOUND.  REF AAAE EO 2006-024-005 FOR REPAIR OF HOLE.
